# SDR MWEA030453

- Difficulty date: November 25, 2003
- Submitted: November 26, 2003
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 50,914 hours, 17,936 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Channel
- Part number: 9936534183
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND J-CHANNEL FRAME STATION 160-200, EIGHTEEN INCHES INBOARD OF FORWARD GALLEY SERVICE DOOR.  FABRICATED AND INSTALLED NEW J-CHANNEL.
